MathSciNet Relay Station
MathSciNet bibliographic data
MR2766870 94A15 (62G20)
Leonenko, Nikolai; Pronzato, Luc Correction: A class of Rényi information estimators for multidimensional densities [MR2458183]. Ann. Statist. 38 (2010), no. 6, 3837–3838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement